@pine4234: I've been on Prolia for about 5 years now. I had and (based on the pain that I still have) currently have bilateral sacral insufficiency fractures and bilateral pubic insufficiency fractures; I roll over and my bones crunch. However, my bone density tests come back normal. My Rheumatologist said that the fact that I have the insufficiency fractures indicates I have osteoporosis. The only side effect I have, which is becoming increasingly problematic, is severe mouth ulcers. I find myself dreading my next shot in about a week because the ulcers are so painful and will stay around until about 3 weeks before the next shot. I can't eat fruit, fresh or canned or frozen, or anything even remotely acidic or spicy so long as I have the ulcers. Mr doctor increased my folic acid so that I now take Leucovorin, but it still doesn't help much.
Pine, I hope you don't develop this or any other side effect. But for the rest of the forum, does anyone else have this problem? If so, do you have any helpful remedies? Thanks!